Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 1(391), Pages 181–182 (Mi umn9339)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the Vershik–Kerov conjecture concerning the entropy of the Plancherel measure

A. I. Bufetovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Rice University, Houston, USA

DOI: https://doi.org/10.4213/rm9339

Full text: PDF file (388 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:1, 175–176

Bibliographic databases:

MSC: Primary 60C05; Secondary 05E10
Presented: Ю. С. Ильяшенко
Accepted: 21.12.2009

Citation: A. I. Bufetov, “On the Vershik–Kerov conjecture concerning the entropy of the Plancherel measure”, Uspekhi Mat. Nauk, 65:1(391) (2010), 181–182; Russian Math. Surveys, 65:1 (2010), 175–176

Citation in format AMSBIB
\Bibitem{Buf10}
\by A.~I.~Bufetov
\paper On the Vershik--Kerov conjecture concerning the entropy of the Plancherel measure
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 1(391)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9339}
\crossref{https://doi.org/10.4213/rm9339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2655248}
\zmath{https://zbmath.org/?q=an:1195.60012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65..175B}
\elib{https://elibrary.ru/item.asp?id=20359399}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 1
\pages 175--176
\crossref{https://doi.org/10.1070/RM2010v065n01ABEH004666}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000280053700005}
\elib{https://elibrary.ru/item.asp?id=15338937}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954808538}


Linking options:
  • http://mi.mathnet.ru/eng/umn9339
  • https://doi.org/10.4213/rm9339
  • http://mi.mathnet.ru/eng/umn/v65/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:741
    Full text:274
    References:45
    First page:81

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021